# SDR ASOA2014012309795

- Difficulty date: December 29, 2013
- Submitted: January 23, 2014
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 15,113 hours, 9,454 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING FUNCTIONAL TEST OF THE PAX DOOR INNER HANDLE, HANDLE FAILED FOLLOW UP PULL TEST, 16 MAX. ACTUAL 25 LBS.  CLEANED, LUBED AND ADJUSTED INNER HANDLE DETEAT AT 12 LBF IAW AMM 52-11-02-400-801.  COMPLIED WITH FUNCTIONAL TEST OF PAX DOOR IAW AMM 52-11-00-720-801.  NO DEFECTS NOTED AT THIS TIME.
